Opuscula Mathematica
Opuscula Math. 38, no. 1 (), 117-131
Opuscula Mathematica

Study of ODE limit problems for reaction-diffusion equations

Abstract. In this work we study ODE limit problems for reaction-diffusion equations for large diffusion and we study the sensitivity of nonlinear ODEs with respect to initial conditions and exponent parameters. Moreover, we prove continuity of the flow and weak upper semicontinuity of a family of global attractors for reaction-diffusion equations with spatially variable exponents when the exponents go to 2 in \(L^{\infty}(\Omega)\) and the diffusion coefficients go to infinity.
Keywords: ODE limit problems, shadow systems, reaction-diffusion equations, parabolic problems, variable exponents, attractors, upper semicontinuity.
Mathematics Subject Classification: 35B40, 35B41, 35K57, 35K59.
Cite this article as:
Jacson Simsen, Mariza Stefanello Simsen, Aleksandra Zimmermann, Study of ODE limit problems for reaction-diffusion equations, Opuscula Math. 38, no. 1 (2018), 117-131, https://doi.org/10.7494/OpMath.2018.38.1.117
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.